Submission Instructions

Information for Authors:

Authors are required to submit manuscripts that are polished and correctly formatted. The submission of a manuscript to the Journal of Scientific and Mathematical Research implies that it has not been copyrighted or published, that it is not being considered for publication elsewhere, that it is the original work of the authors, and that all authors listed on the manuscript contributed materially to the work. Gift authorship, courtesy authorship, and honorary authorship are strictly prohibited, as is plagiarism.

Specifications for Manuscripts:

1.      File type:     MS Word
2.      Equations:     Built with MathType
3.      Title:     Centered. No “ALL CAPS” in title or headings.
4.      Figures:     Captions below figures. Spell out citations in the text: “Figure 5(a)”
5.      Table captions:     Below tables.


Vectors and tensors should be marked clearly in the manuscript. Equation numbers should appear in parentheses and be numbered consecutively. All equation numbers must appear on the right side of the equation and should be referred to within the text.


Follow internationally accepted rules and conventions: use the international system of units (SI), always written in Roman and separated from the numerical value by a space.

Reference Citations:

All publications should be cited in the manuscript with name and date, as for example (Cayley 1874), and listed alphabetically in a References section following the body. The samples at the end illustrate the format.

If the referenced authors are used grammatically in the sentence structure, they should not have parentheses around them. For example, the incorrect form:
“(Smith and Brown, 1987) proposed that…”
should be change to:
“Smith and Brown (1987) proposed that…”

Listed references such as:
“(Smith, 1995), (Wilson, 1992), (Brown, 2002), (Smith and Williams, 2005)”
should be written instead as:
“(Smith 1995, Wilson 1992, Brown 2002, Smith & Williams 2005)”.


Cayley, A., “A Memoir on the Transformation of Elliptic Functions,” Philosophical Transactions of the Royal Society of London 164 (1874) pp. 397-456.

Dirac, P. A. M., “The Quantum Theory of the Electron. Part II,” Proceedings of the Royal Society of London A 118 (1928) pp. 351-361.

Phipps, T. E., “Ambiguities in physical theory,” J. Sci. Math. Res. 8 (2008) pp. 1-11.

Maxwell, J. C., Theory of Heat, Longmans, London, (1888); reprinted by Dover, NY (2001).